Posted 7/29/2019 9:17 AM (GMT -6)
Welcome to the forum Jan. This is a forum for those with Ulcerative Colitis, so I cannot say we know much at all about polymyalgia rheumatica nor its symptoms. However, we do know the dreaded prednisone all too well!
When here we talk about adrenal insufficiency, and involving endocroligists it is very different then your scenario. It's unlikely to have adrenal issues when only starting at 10-mgs of pred, and only being on it for 2.5 months total. If you said you started at 40-mgs of pred, and have been on it for 8-12 months or more, then you would pique my interest on adrenal insufficiency. Why? Our adrenals are still functioning when we are on 10-mgs of pred. Our adrenals do not shut down unless we are 20-mgs of pred or above, by my understanding. So, your adrenals should've been still functioning, albeit at a slower rate, during your course of pred. It's not impossible but I would call it unlikely to be the cause of your symptoms. Certainly keep working with your doctors and listen to them first and foremost. I wish you luck, and hope you feel better soon!